RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 183, Number 2, Pages 296–299 (Mi dan34251)  

MATHEMATICS

Boundary value problems of Sobolev type for elliptic operators

B. Sternin

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (532 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Presented: I. G. Petrovskii
Received: 13.12.1967

Citation: B. Sternin, “Boundary value problems of Sobolev type for elliptic operators”, Dokl. Akad. Nauk SSSR, 183:2 (1968), 296–299

Citation in format AMSBIB
\Bibitem{Ste68}
\by B.~Sternin
\paper Boundary value problems of Sobolev type for elliptic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 183
\issue 2
\pages 296--299
\mathnet{http://mi.mathnet.ru/dan34251}
\zmath{https://zbmath.org/?q=an:0181.42802}


Linking options:
  • http://mi.mathnet.ru/eng/dan34251
  • http://mi.mathnet.ru/eng/dan/v183/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018